# SDR SIMA20180405014

- Difficulty date: April 5, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT SIDE WALL INSTALLATION FOUND LT O/WING EXIT SIGN WIRES DAMAGED. LT O/WING EXIT SIGN WIRES REPAIRED IAW SPWN 20-21-00.
